# SDR ABXA010517

- Difficulty date: September 27, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- Aircraft time: 48,083 hours, 51,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 16919
- Condition: Defective
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE IN THE ON POSITION. MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY IAW DC-9 MM. OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
